# SDR CA980504003

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501005
- Condition: Dented
- Location: Main Rotor
- Part time: 1,688 hours
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT LANDED TOO CLOSE TO A TREE.  TREE STRIKE RESULTED IN DENTS TO BOTH BLADES NEAR THE TIPS.
